Alert archive / Missouri / Wind Advisories in 2020
Wind Advisory 10, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Oct 11, 2020, 12:58 PM CDT for 25 counties in Missouri; 7 counties in Kansas. It took effect at Oct 11, 2020, 11:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2020, 12:58 PM CDT (17:58 UTC)
- In effect from
- Oct 11, 2020, 11:00 PM CDT
- Expired
- Oct 12, 2020, 3:52 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
All 32 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
914 WWUS73 KEAX 111758 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1258 PM CDT Sun Oct 11 2020 KSZ025-102-MOZ001>004-011>013-020-120900- /O.NEW.KEAX.WI.Y.0010.201012T0600Z-201012T0900Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew- De Kalb-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, and St. Joseph 1258 PM CDT Sun Oct 11 2020 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT MONDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Kansas, Atchison KS and Doniphan Counties. In Missouri, Atchison MO, Nodaway, Worth, Gentry, Holt, Andrew, De Kalb and Buchanan Counties. * WHEN...From 1 AM to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ057-060-103>105-MOZ005-006-014-015-021>023-028>031-037-038-043- 044-053-054-121000- /O.NEW.KEAX.WI.Y.0010.201012T0800Z-201012T1000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Harrison-Mercer- Daviess-Grundy-Clinton-Caldwell-Livingston-Platte-Clay-Ray- Carroll-Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 1258 PM CDT Sun Oct 11 2020 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and north central, northwest and west central Missouri. * WHEN...From 3 AM to 5 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
969 WWUS73 KEAX 120201 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 901 PM CDT Sun Oct 11 2020 KSZ025-102-MOZ001>004-011>013-020-120900- /O.CON.KEAX.WI.Y.0010.201012T0600Z-201012T0900Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew- De Kalb-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, and St. Joseph 901 PM CDT Sun Oct 11 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM CDT MONDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...In Kansas, Atchison KS and Doniphan Counties. In Missouri, Atchison MO, Nodaway, Worth, Gentry, Holt, Andrew, De Kalb and Buchanan Counties. * WHEN...From 1 AM to 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...These winds have been picking up a lot of dust from Nebraska and Kansas. It's possible that when this gust front reaches the advisory area visibility will be reduced to below 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ057-060-103>105-MOZ005-006-014-015-021>023-028>031-037-038-043- 044-053-054-121000- /O.CON.KEAX.WI.Y.0010.201012T0800Z-201012T1000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Harrison-Mercer- Daviess-Grundy-Clinton-Caldwell-Livingston-Platte-Clay-Ray- Carroll-Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 901 PM CDT Sun Oct 11 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and north central, northwest and west central Missouri. * WHEN...From 3 AM to 5 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...These winds have been picking up a lot of dust from Nebraska and Kansas. It's possible that when this gust front reaches the advisory area visibility will be reduced to below 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
415 WWUS73 KEAX 120224 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 924 PM CDT Sun Oct 11 2020 KSZ025-102-MOZ001>004-011>013-020-120900- /O.EXT.KEAX.WI.Y.0010.201012T0400Z-201012T0900Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew- De Kalb-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, and St. Joseph 924 PM CDT Sun Oct 11 2020 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM CDT SUNDAY TO 4 AM CDT MONDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...In Kansas, Atchison KS and Doniphan Counties. In Missouri, Atchison MO, Nodaway, Worth, Gentry, Holt, Andrew, De Kalb and Buchanan Counties. * WHEN...Until 4 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...These winds have been picking up a lot of dust from Nebraska and Kansas. It's possible that when this gust front reaches the advisory area visibility will be reduced to below 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ057-060-103>105-MOZ005-006-014-015-021>023-028>031-037-038-043- 044-053-054-121000- /O.CON.KEAX.WI.Y.0010.201012T0800Z-201012T1000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Harrison-Mercer- Daviess-Grundy-Clinton-Caldwell-Livingston-Platte-Clay-Ray- Carroll-Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 924 PM CDT Sun Oct 11 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 AM CDT MONDAY... * WHAT...Northwest winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Kansas and north central, northwest and west central Missouri. * WHEN...From 3 AM to 5 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...These winds have been picking up a lot of dust from Nebraska and Kansas. It's possible that when this gust front reaches the advisory area visibility will be reduced to below 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
640 WWUS73 KEAX 120723 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 223 AM CDT Mon Oct 12 2020 MOZ001>003-011-120830- /O.CAN.KEAX.WI.Y.0010.000000T0000Z-201012T0900Z/ Atchison MO-Nodaway-Worth-Holt- Including the cities of Tarkio, Rockport, Fairfax, Maryville, Grant City, Mound City, Oregon, Maitland, Forest City, and Craig 223 AM CDT Mon Oct 12 2020 ...WIND ADVISORY IS CANCELLED... Winds have decreased, therefore, the advisory has been cancelled. $$ KSZ025-102-MOZ004-012-013-020-120900- /O.CON.KEAX.WI.Y.0010.000000T0000Z-201012T0900Z/ Atchison KS-Doniphan-Gentry-Andrew-De Kalb-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Albany, Stanberry, King City, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, and St. Joseph 223 AM CDT Mon Oct 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 mph with gusts up to 45 mph. * WHERE...In Kansas, Doniphan and Atchison KS Counties. In Missouri, Andrew, Buchanan, De Kalb and Gentry Counties. * WHEN...Until 4 AM CDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ057-060-103>105-MOZ005-006-014-015-021>023-028>031-037-038-043- 044-053-054-121000- /O.CON.KEAX.WI.Y.0010.201012T0800Z-201012T1000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Harrison-Mercer- Daviess-Grundy-Clinton-Caldwell-Livingston-Platte-Clay-Ray- Carroll-Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 223 AM CDT Mon Oct 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...Northwest winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Kansas and north central, northwest and west central Missouri. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
811 WWUS73 KEAX 120852 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 352 AM CDT Mon Oct 12 2020 KSZ057-060-103>105-MOZ005-006-014-015-021>023-028>031-037-038-043- 044-053-054-121000- /O.CAN.KEAX.WI.Y.0010.000000T0000Z-201012T1000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Harrison-Mercer- Daviess-Grundy-Clinton-Caldwell-Livingston-Platte-Clay-Ray- Carroll-Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 352 AM CDT Mon Oct 12 2020 ...WIND ADVISORY IS CANCELLED... Winds have decreased, therefore the advisory has been cancelled. $$ KSZ025-102-MOZ004-012-013-020-121000- /O.CAN.KEAX.WI.Y.0010.000000T0000Z-201012T0900Z/ Atchison KS-Doniphan-Gentry-Andrew-De Kalb-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Albany, Stanberry, King City, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, and St. Joseph 352 AM CDT Mon Oct 12 2020 ...WIND ADVISORY IS CANCELLED... Winds have decreased, therefore the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Oct 11, 6:05 AM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Oct 11, 6:05 AM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 605 AM CDT Sun Oct 11 2020 .Discussion... Issued at 316 AM CDT SUN OCT 11 2020 Message of the Day: A strong cold front will surge south through the area this evening and overnight, bringing a chance for strong to severe storms to northwestern Missouri and northeastern Kansas. Today: patchy dense fog is possible early this morning as a weak pressure gradient traverses the area and ample boundary layer moisture remains in place. The pressure gradient should quickly tighten up later this morning ahead of a strong upper storm system and its associated cold front. This will help winds increase from the south and by the afternoon we should see sustained winds of 15 to 20 mph with gusts of 25 to 30 mph. This will also aid in temperatures climbing into the low to mid 80s again across the area and keep unseasonably high dewpoints in the low to mid 60s flowing into the region. Winds will only diminish slightly ahead of the front and this relatively strong surface flow will enhance the low- level helicity values ahead of the front. While instability looks fairly low, perhaps in the 500 to 1000 J/kg range, shear is substantial. Given the combination of CAPE and shear, strong to severe storms look possible as the front is moving through northwestern Missouri and northeastern KS. The best chances for any severe weather looks to be west of I-35 and north of Highway 36 in the 9-10 pm to midnight-1am time frame. Damaging wind gusts seem the most likely hazard given the strong wind fields associated with the system. But there could also be large hail and even a tornado or two given the strong shear and favorable helicity values. If the storms don't produce any winds, the winds along and behind the front will approach and possibly briefly exceed wind advisory levels, with gusts of 40 to 45 mph possible for an hour or two as the front is moving through. The pressure gradient magnitude rapidly increases along and behind the front with strong winds just aloft potentially mixing to the surface. Given this, it will seem like the front will move through like a freight train with winds rapidly increasing behind the front. The air mass moving into the region will be cooler and much drier. High on Monday will likely be 15 to 20 degrees cooler, which really gets us back to normal values for this time of year. But the drop in humidity, as dew points fall into the 40s and 30s, will be more noticeable. A brief mid-week warm up, ahead of the next front, is expected, with highs on Wednesday climbing back into the 80. That cold front will move through Wednesday evening and will cool temperatures down for the remainder of the forecast. Highs will be in the 60s from Thursday through the weekend and with the dry air in place, overnight lows will start to fall into the 30s. At this point low temperatures suggest some frost is likely across northern Missouri. && .Aviation...(For the 12Z TAFS through 12Z Monday Morning) Issued at 605 AM CDT SUN OCT 11 2020 Main concerns for aviation will be the gusty south winds through the day today, followed by a sharp transition to the northwesterly winds with a cold front passing through this evening. For today, winds will increase through the morning hours, eventually becoming sustained around 15kts with gusts to around 25kts. Winds may diminish some with the loss of daytime heating, but shouldn't decrease much before the wind shift associated with the cold front moves through, likely in the 04-06Z time frame. Winds will abruptly change to the northwest and increase in speed with strong gusts potentially in excess of 35kts. The strong winds will be short-lived and should only last an hour or two after the front moves through before decreasing. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...CDB Aviation...CDB
Hazardous weather outlook, Oct 11, 5:08 AM CDT, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 508 AM CDT Sun Oct 11 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 508 AM CDT Sun Oct 11 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Southerly winds of 30 to 35 mph are expected this afternoon ahead of a cold front that will move through the area later tonight. There will be a period of a few hours where winds near the front could gust up to 45 mph. In addition, showers and thunderstorms will develop into a line along this front. Greatest threat for severe weather remains across far northeast Kansas and northwest Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and storms may still be ongoing across northern to central Missouri early Monday morning. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Wind Advisories in Missouri, 2020Wind Advisories in Kansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.